# SDR SWAA2021122245522

- Difficulty date: November 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 22R LOCATED BS540 FWD CARGO COMPARTMENT.   REPAIRED STRINGER 22R LOCATED BS540 FWD CARGO COMPARTMENT IAW SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SHEET 1 AND 2; TABLE 201; AND 51-40-02 AND DWG 143A3250 REV:-
